MathSciNet Relay Station
MathSciNet bibliographic data
MR3180667 62G05 (62H99)
Peters, J.; Bühlmann, P. Identifiability of Gaussian structural equation models with equal error variances. Biometrika 101 (2014), no. 1, 219–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement